Couldn't find what you looking for?

TRY OUR SEARCH!

For the last 5 months I have been in a relationship with a new bf. I had checked him out myself prior to having sex just to be sure there werent any oddities. *moms a nurse, im paranoid* He's already been tested for the most common stds even genital warts but a few weeks after we had sex(Yes condom was involved) my vagina has been burning/itching and a cottage cheese like discharge, usually its white. This has been happening every week before my period. I figured it was just vulvodynia or vaginitus so i have been using creams to make the burning/itching to stop and it has been successful until now. It has never bothered me to pee unless im irritating the rash other than that urinating is never a problem. Having intercorse during this time does hurt so i've restrained from doing that. It usually only lasts for a couple of days then I'm fine. I hadnt really had a chance to see the gyn. because I was in and out of the hospital for tonsil problems. I had my tonsil surgery and they checked my blood would they also be checking for any serious stds as well?? Since they did the procedure i felt alright for awhile. Anyways, this time before my period when the rash came i had irritated the rash and the creams dont work,they actually burned, i think i may have scratched a cut. I looked at my vagina with a mirror and had the same discharge but now there's two tiny flesh-like bumps on my clitoris. They are sensative to touch and if i irritate them too long they'll hurt a little while. I've read that genital warts dont have such feelings to them but I'm not sure if its because its on my clitoris that they feel this way. The two bumps aren't close together and there's no other signs of anything else odd besides the fact that my discharge is a lot heavier. I'm rather hoping that it is vaginitus and the bumps are just...some unusual non-std growth, they've only appeared recently and as i have said the burning/itching occure every week before my period. I have changed my diet and changed detergents, even stopped wearing panties for a few weeks to see if it made a difference but it hasnt. This time its lasting much longer, it will be a week come tomorrow that i've had this problem. My bf and I have not had sex for a month and a half because of my tonsil problem and surgery but tomorrow we're going to the clinic to see if we can both get tested again. Anyone have any advice or can help me with this? I have only had 1 other sexual partner and that relationship was long term and we were both firsts, if I do have something serious 9/10 its from the new guy. >.<

One more thing. Before I became sexually active I used to get small pimple like sores on my vagina when i was a tween, during the time i hit puberty. Apparently, as my mother says, my father used to get them too but she has never told me why. She would have to pop them for me. I started shaving once i became active and i havent had a pimple or sore ever since. Anyone have that sort of a problem either? Could the sensative growth be one of those pimples/sore on my clitoris?

I've been pretty paranoid about it and my boyfriend is feeling pretty bad too, afraid that he may have given me something.

Loading...

hi, to begin with you say that you have had problems with your tonsils for a while, i assume you will have been on some form of antibiotics for this. A comon side effect of this is thrush and a lot of women suffer with this following a course of antibiotics, the main symptoms are burning, soreness and a cottage cheese like discharge. Thrush can be very easily treated with antifungal creams / pessaries available over the counter. If this is the problem and you haven't received the corect treatment it will continue to be a problem (especially if you have had unprotected sex). the best thing you can do is speak to the clinic tomorrow where they will test and be able to advise you appropriately. hopefully that has helped setle your mind a little.
Reply

Loading...

I actually hope that is the problem although before the antibiotics I had the burning/itching. However, post operation I have been put on some heavy antibiotics and the burning/itching has been much worse. Pre-operation I was put on 3 different trails of antibiotics, First was amoxacillan, forgot the name of the second antibiotic, and the third antibiotic was levaquin. The antibiotics i am currently on is a liquid form of amoxacillan. I seriously hope it is just thrush, is that something that reaccures like this? Thank you for the help.
Reply

Loading...

you're welcome, as i said it can do if not treated properly, see how it goes at the clinic that the best thing to do, and try not to worry too much.
Reply

Loading...